# SDR REXA2019043000649

- Difficulty date: April 30, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON SUPPORT MOUNTING ANGLE IN STA. FS= 319 TO FS= 349 AND 41RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) SUPPORT MOUNTING ANGLE BTW FS319/349 AND 41RBL AT GALLEY SERVICE DOOR LOWER SILL, WAS REPLACED FOR A NEW ONE (P/N: SH670-31996-3) PER SRM 51-42-06-001-001-A01.
